# SDR CA120320005

- Difficulty date: March 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 501
- Aircraft time: 4,317 hours
- Engine: Wilint FJ442A
- System (JASC): 7160 · Engine Air Intake System
- Part: Duct
- Condition: Ruptured
- Location: Intake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PHASE 4 INSPECTION, LT ENGINE COWL ANTI-ICING DUCTING WAS FOUND TO BE RUPTURED IN INTAKE COWL. PILOTS DID NOT REPORT ANY ABNORMAL OCCURANCES.
